# SDR CALA2015070694041

- Difficulty date: July 4, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 70,912 hours, 8,092 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Severed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1120, TENSION TIE AFT CHANNEL FOUND SEVERED UNDER RT SLOPING SHEAR WEB AD 2012-15-13.  REPAIRED IAW SRM 53-40-30 TABLE 202 REPAIR 2 & EA 5310-05635 OP 19.
